# SDR SWAA2024011626895

- Difficulty date: December 1, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 37,321 hours, 17,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE ON FLOOR PANEL 140AF LOCATED BS 727 AFT CARGO COMPARTMENT 2023-751498<[01] REPLACED ANGLE ON FLOOR PANEL 140AF LOCATED BS 727 AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02-0G-0.;[02] REPLACED ANGLE ON FLOOR PANEL 140AF LOCATED BS 727 AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02-0G-0.
